# SDR A6WA2018121446232

- Difficulty date: December 11, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT LBL36, WL78.    BULKHEAD CRACK REPAIR ACCOMPLISHED ON AAR WORK ORDER 1016496-2000-0043 SN:6781395.
